# SDR 99ZZZX3942

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, AREA AT RIGHT, STA 1263 JUST BELOW ACTUATOR ATTACH FITTING, AREA CRACKED.  FOUND DURING C-MAINTENANCE CHECK.  OPENING AND CLOSING OF STAIRS CAUSED AREA TO BE UNDER CONSTANT PRESSURE.
